Alert archive / Tennessee / Winter Storm Warnings in 2007
Winter Storm Warning 1, NWS Nashville, TN
NWS Nashville, TN issued this winter storm warning at Jan 31, 2007, 3:09 PM CST for 7 counties in Tennessee. It took effect at Feb 1, 2007, 12:00 AM CST. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 31, 2007, 3:09 PM CST (21:09 UTC)
- In effect from
- Feb 1, 2007, 12:00 AM CST
- Expired
- Feb 1, 2007, 3:58 AM CST
- In force
- 4 hr
- Issued by
- NWS Nashville, TN
Counties Cumberland County, TN, Fentress County, TN, Overton County, TN, Pickett County, TN, Putnam County, TN, Van Buren County, TN, White County, TN
The radar
The Nashville radar (KOHX), 119 km from the middle of the area, began a volume at 21:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.2 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 900 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- -47 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS44 KOHX 312109 WSWOHX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 309 PM CST WED JAN 31 2007 ...WINTER WEATHER WILL SPREAD ACROSS MIDDLE TENNESSEE... .A LOW PRESSURE SYSTEM WILL DEVELOP ALONG THE GULF COAST AND SPREAD MOISTURE ACROSS THE SOUTHEAST STATES AND INTO MIDDLE TENNESSEE. THE MOISTURE WILL INCREASE RAPIDLY TONIGHT...WHILE INTERACTING WITH COLD AIR ALREADY IN PLACE. THE RESULT WILL BE ACCUMULATING SNOWFALL. ACCUMULATIONS UP TO 1 INCH ARE EXPECTED BY DAYBREAK THURSDAY FOR MUCH OF THE MID STATE. ON THURSDAY...MOISTURE WILL CONTINUE TO STREAM INTO THE REGION AS TEMPERATES RISE. PRECIPITATION WILL QUICKLY CHANGE TO RAIN BY MID MORNING IN THE SOUTHERN COUNTIES...WHILE AREAS ALONG AND NORTH OF INTERSTATE 40 WILL SEE SNOW SLOWLY MIX WITH OR CHANGE TO RAIN AND SLEET THROUGH THE DAY. TOTAL STORM ACCUMULATIONS WILL BE IN THE 1 TO 2 RANGE MOST AREAS FOR AREA ALONG AND NORTH OF I 40. PARTS OF THE CUMBERLAND PLATEAU SUCH AS MONTEREY AND JAMESTOWN COULD HAVE 4 INCHES OF SNOWFALL FROM THIS SYSTEM. SOME LIGHT PRECIPITATION WILL LINGER INTO THURSDAY NIGHT. ALTHOUGH LITTLE OR NO ADDITIONAL ACCUMULATIONS ARE EXPECTED...COLD TEMPERATURES MAY REFREEZE THE LINGERING MOISTURE...CAUSING MOE TRAVEL PROBLEMS THURSDAY NIGHT AND FRIDAY MORNING. FOLLOWING THIS PRECIPITATION EVENT...VERY COLD TEMPERATURES CAN BE EXPECTED. PEOPLE IN MIDDLE TENNESSEE SHOULD BE PREPARED FOR FRIGID CONDITIONS THROUGH AT LEAST WEDNESDAY. TNZ011-032>034-065-066-080-011015- /O.NEW.KOHX.WS.W.0001.070201T0600Z-070201T2200Z/ PICKETT-PUTNAM-OVERTON-FENTRESS-WHITE-CUMBERLAND-VAN BUREN- 309 PM CST WED JAN 31 2007 ...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM CST THURSDAY. SNOW WILL DEVELOP LATE TONIGHT AND CONTINUE THROUGH THURSDAY. THE SNOW WILL MIX WITH SLEET AND RAIN AT TIMES ON THURSDAY. ACCUMULATIONS WILL RANGE FROM 1 TO 3 INCHES WEST OF THE PLATEAU...TO NEAR 4 INCHES FOR THE HIGHER ELEVATIONS. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ TNZ005>010-022>031-056-057-059-062>064-078-011015- /O.NEW.KOHX.WW.Y.0001.070201T0600Z-070201T2200Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-BENTON-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PERRY-HICKMAN-WILLIAMSON-RUTHERFORD-CANNON-DEKALB-WARREN- 309 PM CST WED JAN 31 2007 ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM CST THURSDAY. LIGHT SNOW WILL DEVELOP LATE TONIGHT WITH AROUND 1 INCH EXPECTED BY DAYBREAK THURSDAY. THE SNOW WILL GRADUALLY MIX WITH OR CHANGE TO SLEET AND RAIN ON THURSDAY...BUT ANOTHER INCH OR SO OF ACCUMULATION COULD OCCUR. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ TNZ058-060-061-075-077-079-093>095-011015- /O.NEW.KOHX.WW.Y.0001.070201T0600Z-070201T1600Z/ LEWIS-MAURY-MARSHALL-BEDFORD-COFFEE-GRUNDY-WAYNE-LAWRENCE-GILES- 309 PM CST WED JAN 31 2007 ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CST THURSDAY. LIGHT SNOW WILL DEVELOP LATE TONIGHT WITH UP TO 1 INCH OF ACCUMULATION BY DAYBREAK THURSDAY. WARMER AIR WILL QUICKLY CHANGE THE PRECIPITATION TO ALL RAIN THURSDAY MORNING AS TEMPERATES RISE THROUGH THE 30S. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ 13
1 follow-up statement
000 WWUS44 KOHX 010958 WSWOHX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 358 AM CST THU FEB 1 2007 ...WINTER WEATHER WILL CONTINUE ACROSS SOUTHERN MIDDLE TENNESSEE AND THE CUMBERLAND PLATEAU THROUGH THIS MORNING... .A LOW PRESSURE SYSTEM WILL MOVE ALONG THE GULF COAST AND SPREAD MOISTURE ACROSS THE SOUTHEAST STATES AND INTO MIDDLE TENNESSEE. THE MOISTURE WILL INTERACT WITH COLD AIR ALREADY IN PLACE. THIS WILL RESULT IN SOME ACCUMULATION OF SNOWFALL. ACCUMULATIONS UP TO 1 INCH ARE POSSIBLE BY LATE MORNING THURSDAY FOR SOUTHERN PORTIONS OF THE MID STATE. ACROSS THE CUMBERLAND PLATEAU...ACCUMULATIONS OF 1 TO 2 INCHES WILL BE POSSIBLE. TODAY...PRECIPITATION WILL CHANGE TO RAIN BY MID MORNING IN THE SOUTHERN COUNTIES...WHILE AREAS ALONG THE CUMBERLAND PLATEAU WILL SEE SNOW SLOWLY MIX WITH OR CHANGE TO RAIN AND SLEET IN THE AFTERNOON. ACROSS NORTH CENTRAL AND NORTHWESTERN MIDDLE TN...ONLY LIGHT AMOUNTS OF SNOWFALL WILL BE POSSIBLE WITH ANY SNOWFALL MIXING WITH RAIN DURING THE AFTERNOON. ANOTHER CHANCE OF LIGHT RAIN AND LIGHT SNOW EXISTS FOR TONIGHT ACROSS THE MID STATE AS ANOTHER STORM SYSTEM APPROACHES. CURRENTLY... THE BEST CHANCE FOR ANY ACCUMULATING SNOWFALL TONIGHT WILL BE ACROSS THE NORTHWESTERN PORTION OF THE MID STATE AND THE CUMBERLAND PLATEAU. ELSEWHERE...SOME LIGHT SNOW WILL STILL BE POSSIBLE...BUT MAINLY AFTER MIDNIGHT AND ON THE TAIL END OF THE SYSTEM. FOLLOWING THIS PRECIPITATION EVENT...TEMPERATURES WILL CONTINUE TO BE BELOW NORMAL FOR EARLY FEBRUARY. THE COLD TEMPERATURES ARE EXPECTED TO PERSIST INTO NEXT WEEK. TNZ011-032>034-065-066-080-012200- /O.CAN.KOHX.WS.W.0001.000000T0000Z-070201T2200Z/ /O.EXB.KOHX.WW.Y.0001.000000T0000Z-070202T0000Z/ PICKETT-PUTNAM-OVERTON-FENTRESS-WHITE-CUMBERLAND-VAN BUREN- 358 AM CST THU FEB 1 2007 ...WINTER STORM WARNING IS CANCELLED... ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. THE WINTER STORM WARNING HAS BEEN CANCELLED. LIGHT SNOW WILL CONTINUE TODAY WITH 1 TO 2 INCHES OF ACCUMULATION POSSIBLE BY AFTERNOON. SOME WARMER AIR WILL CHANGE THE PRECIPITATION TO A RAIN AND SNOW MIX BY THE AFTERNOON AS TEMPERATES RISE THROUGH THE 30S. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ TNZ005>009-022>030-056-057-059-062-064-011100- /O.CAN.KOHX.WW.Y.0001.000000T0000Z-070201T2200Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-BENTON-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-PERRY- HICKMAN-WILLIAMSON-RUTHERFORD-DEKALB- 358 AM CST THU FEB 1 2007 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS CANCELLED THE WINTER WEATHER ADVISORY. GIVEN THE LACK OF DYNAMICS...THE DRY COLD LOWER LEVELS OF THE ATMOSPHERE IS LIMITING PRECIPITATION AMOUNTS ACROSS THE AREA. THUS...THE ADVISORY HAS BEEN CANCELLED. $$ TNZ010-031-078-079-012200- /O.EXT.KOHX.WW.Y.0001.000000T0000Z-070202T0000Z/ CLAY-JACKSON-WARREN-GRUNDY- 358 AM CST THU FEB 1 2007 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE WINTER WEATHER ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. LIGHT SNOW WILL CONTINUE TODAY WITH UP TO 1 INCH OF ACCUMULATION POSSIBLE BY AFTERNOON THURSDAY. WARMER AIR WILL CHANGE THE PRECIPITATION TO ALL RAIN THIS AFTERNOON AS TEMPERATES RISE THROUGH THE 30S. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ TNZ058-060-061-063-075-077-093>095-011500- /O.EXT.KOHX.WW.Y.0001.000000T0000Z-070201T1500Z/ LEWIS-MAURY-MARSHALL-CANNON-BEDFORD-COFFEE-WAYNE-LAWRENCE-GILES- 358 AM CST THU FEB 1 2007 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 9 AM CST THIS MORNING... THE WINTER WEATHER ADVISORY IS NOW IN EFFECT UNTIL 9 AM CST THIS MORNING. LIGHT SNOW WILL CONTINUE THIS MORNING WITH UP TO 1 INCH OF ACCUMULATION BY MID MORNING THURSDAY. WARMER AIR WILL QUICKLY CHANGE THE PRECIPITATION TO ALL RAIN BY NOON TODAY AS TEMPERATES RISE THROUGH THE 30S. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ 21
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this winter storm warning went out at Jan 31, 1:49 PM CST, 1 hour 20 minutes earlier.
Area forecast discussion, Jan 31, 1:49 PM CST, 1 hour 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 149 PM CST WED JAN 31 2007 .SHORT TERM...MODELS ARE IN REASONABLE AGREEMENT FOR MID TN WX...ESPECIALLY FOR A WINTER EVENT. GFS SEEMS CONSISTENT WITH THERMAL PROFILES FROM PREVIOUS RUN AND NAM ACTUALLY APPEARS A LITTLE COLDER IN THE NORTH AND PLATEAU. THIS MAY MEAN PRECIPITATION WILL STAY SNOW LONGER THEN PREVIOUSLY THOUGHT FOR THE NORTH HALF. QPF AND SNOWFALL OUTPUT FROM MODELS ACTUALLY IN PRETTY GOOD AGREEMENT AS WELL FOR MID TN. WITH ALL OF THIS SAID...SNOW IS HARD TO COME BY IN THIS REGION SO THERE ARE MANY THINGS THAT CAN SPOIL THIS EVENT (LACK OF MOISTURE...TOO WARM). THIS FORECAST IS NOT A BIG CHANGE FROM PREVIOUS PACKAGE...BUT THE LATEST MODEL DATA HAVE HELPED LEAN US TOWARD A STRONGER HEADLINE ON THE NORTH PLATEAU. AIR MASS IN PLACE IS COLD...TEMPERATURES NOT REACHING PROJECTED HIGHS TODAY ALTHOUGH WE MAY JUMP A FEW MORE DEGREES INTO THE LOW 30S LATE THIS AFTERNOON. MOISTURE WILL SPREAD RAPIDLY ACROSS THE REGION TONIGHT WITH ALL SIGNS POINTING TOWARD SNOW. VERY DRY LOW LEVELS WILL TAKE A WHILE TO MOISTEN...BUT MOST AREAS COULD HAVE AROUND 1 INCH BY DAYBREAK THURSDAY. FOR SOUTHERN TIER OF COUNTIES...SNOW WILL OCCUR TONIGHT WITH MAYBE AN INCH...BUT WILL QUICKLY TRANSITION TO RAIN THURSDAY MORNING. THERE MAY BE A MESSY TIME WITH FREEZING RAIN AND SLEET...BUT TEMPERATURES SHOULD WARM WELL INTO THE 30S BY LATE MORNING. FOR AREAS FARTHER NORTH...SNOW WILL DEVELOP LATE TONIGHT AND CONTINUE THROUGH MID MORNING THURSDAY. THEN THE MIX OF CHANGE TO SLEET AND RAIN WILL OCCUR AFTER 16Z WITH TEMPERATURES RISING ABOVE FREEZING. THESE AREAS INCLUDING NASHVILLE WILL PROBABLY SEE 1 TO 2 INCHES BEFORE MIDDAY. MOST OF THE MID STATE WILL BE UNDER AN ADVISORY WHILE THE HIGHER ELEVATIONS OF THE NORTH PLATEAU ARE EXPECTED TO REACH WINTER STORM WARNING CRITERIA. FORECAST SOUNDINGS SUGGEST MAINLY SNOW THROUGH MUCH OF THE DAY FOR CROSSVILLE AND JAMESTOWN...SO WE ARE FORECASTING UP TO 4 INCHES THERE. STILL A CHANCE OF PRECIPITATION LATE THURSDAY AND INTO THE NIGHT...BUT MARGINAL TEMPERATURES AND LIGHT PRECIP...SO NOT CALLING FOR ADDITIONAL ACCUMULATIONS AT THIS TIME. TEMPERATES MAY FALL BELOW FREEZING CAUSING MORE TRAVEL PROBLEMS. .LONG TERM...A SERIES OF COLD BLASTS WILL INVADE THE REGION IN THE EXTENDED FORECAST. DISTURBANCES MAY BRING PERIODS OF SNOW SHOWERS AND LOCALIZED MINOR SNOW ACCUMULATIONS. FOR NOW JUST MENTIONING SOME FLURRIES WITH MOST SIGNIFICANT FRONTS. FOCUS SHOULD BE ON VERY COLD READINGS...WHICH WILL HAVE MOST AREAS IN THE SINGLE DIGITS FOR LOWS AND ONLY 20S FOR HIGHS EARLY NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 26 37 30 36 / 90 100 70 10 CLARKSVILLE 26 33 28 34 / 90 100 70 10 CROSSVILLE 25 33 29 33 / 90 100 70 20 && .OHX WATCHES/WARNINGS/ADVISORIES... WINTER STORM WARNING FROM MIDNIGHT THURSDAY TO 4 PM THURSDAY FOR THE FOLLOWING ZONES: CUMBERLAND...FENTRESS...OVERTON...PICKETT... PUTNAM...VAN BUREN...AND WHITE. WINTER WEATHER ADVISORY FROM MIDNIGHT THURSDAY TO 4 PM THURSDAY FOR THE FOLLOWING ZONES: BENTON...CANNON...CHEATHAM...CLAY... DAVIDSON...DEKALB...DICKSON...HICKMAN...HOUSTON...HUMPHREYS... JACKSON...MACON...MONTGOMERY...PERRY...ROBERTSON...RUTHERFORD... SMITH...STEWART...SUMNER...TROUSDALE...WARREN...WILLIAMSON...AND WILSON. WINTER WEATHER ADVISORY FROM MIDNIGHT THURSDAY TO 10 AM THURSDAY FOR THE FOLLOWING ZONES: BEDFORD...COFFEE...GILES...GRUNDY... LAWRENCE...LEWIS...MARSHALL...MAURY...AND WAYNE. && 13
Hazardous weather outlook, Jan 31, 5:30 AM CST, 9 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 530 AM CST WED JAN 31 2007 TNZ005>011-022>034-056>066-075-077>080-093>095-011130- BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON- DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS- JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY- PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE- VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON- 530 AM CST WED JAN 31 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT OCCASIONAL LIGHT SNOW WILL DEVELOP ACROSS THE AREA LATE TONIGHT... POSSIBLY MIXED WITH SLEET ACROSS THE SOUTH. ACCUMULATION OF AROUND 1 INCH...WITH OVER AN INCH LOCALLY...WILL BE POSSIBLE. ROADS MAY BECOME SLICK IN SPOTS TOWARD DAYBREAK. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SNOW IS EXPECTED TO CHANGE OVER TO RAIN ACROSS THE SOUTH THURSDAY MORNING. ACROSS THE NORTH...A MIXTURE OF RAIN...SLEET AND SNOW MAY CONTINUE INTO AFTERNOON BEFORE CHANGING TO MAINLY RAIN. THE EXTREME NORTHWEST HOWEVER IS LIKELY TO SEE A MIX CONTINUE ALL DAY. ADDITIONAL ACCUMULATION IS POSSIBLE EARLY THURSDAY. THE NORTHWEST MAY SEE ADDITIONAL ACCUMULATION THROUGHOUT THE DAY. SNOW SHOWERS ARE ALSO EXPECTED THURSDAY NIGHT AND FRIDAY BUT WITH ONLY MINOR ADDITIONAL ACCUMULATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE. 07
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 31, 3:09 PM CST | Winter Weather Advisory | OHX | Bedford, Benton, Cannon, Cheatham, Clay, Coffee and 33 more | 16 hr |
Nearby
Winter Storm Warnings in Tennessee, 2007Every winter storm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.